Alert archive / Texas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 74, NWS Austin/San Antonio, TX

April 28, 20245 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 28, 2024, 7:52 AM CDT for 5 counties in Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 28, 2024, 7:52 AM CDT (12:52 UTC)
Expired
Apr 28, 2024, 8:30 AM CDT
In force
38 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

Counties Caldwell County, TX, Comal County, TX, Guadalupe County, TX, Hays County, TX, Travis County, TX

The radar

The Austin/San Antonio radar (KEWX), 26 km from the middle of the area, began a volume at 12:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 0.9 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2024-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1330 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2024-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1330 J/kg
Mixed-layer CIN
-290 J/kg
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 6:07 AM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Apr 28, 6:07 AM CDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
607 AM CDT Sun Apr 28 2024

...New AVIATION...

.SHORT TERM...
(Today through Monday)
Issued at 136 AM CDT Sun Apr 28 2024

Key Points

* Isolated to scattered strong to severe storms early this morning,
  mainly west of I-35.
* All hazards possible, including large hail, damaging winds, and a
  tornado or two.
* Storms will likely re-intensify this afternoon across areas north
  and east of Austin, with all hazards possible once again before
  storms push east of the area.

A line of strong to severe thunderstorms is ongoing across the
Edwards Plateau early this morning along a Pacific front/dryline. The
storms will continue to progress south and eastward through the
remainder of the morning, though a gradual weakening trend is
expected as we get closer to sunrise due to an increasingly stable
low level airmass. Through the day tomorrow, the low levels will
begin to become more unstable due to diurnal heating, so a re-
intensification of storms is expected across mainly far northeastern
portions of the CWA. While storms will continue to push east of the
CWA Sunday evening and night, the surface front/dryline will retreat
back westward and allow low level cloud cover and some patchy fog to
develop during the early morning hours on Monday. We've been
advertising a low chance of PoPs across southern and eastern areas
during the day Monday as the atmosphere remains unstable, though
based off of recent CAM runs, it appears there will not be enough
surface or upper level forcing to generate much in the way of
convection. Therefore, we have trended PoPs even lower. However, if a
storm does manage to fire anywhere, it will be capable of becoming
strong to severe with a wind/hail threat.

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 136 AM CDT Sun Apr 28 2024

A series of mid level shortwaves will move over Texas and the Plains
states in a west to southwest flow aloft. The dryline likely remains
across West Texas, though could move into Val Verde County on
Thursday. An upslope flow is expected over the Serranias del Burro
of Mexico most days. The recent model suite shows better chances for
a cold frontal passage on Friday/Friday night that retreats to the
north on Saturday. There remains uncertainty on this frontal passage
due to time of year being early May, however a stronger shortwave
does move over the Plains to give the front a shove. Otherwise, a
moist southerly lower level flow will prevail. These features along
with daytime heating should produce rounds of showers and
thunderstorms over most of our area. Forecast soundings show
generally high CAPE with some shear indicating a potential for at
least a few strong to severe storms, at times. In addition, elevated
PWs show a potential for locally heavy rains especially where storms
train or stall. Above normal temperatures prevail with the exception
of the front bringing temperatures closer to normal. Later updates
will fine tune the forecast during the next week.

&&

.AVIATION...
(12Z TAFS)
Issued at 607 AM CDT Sun Apr 28 2024

A line of thunderstorms is currently moving through south-central
Texas and will continue to push east into the afternoon hours. The
severe threat has diminished with the storms, though heavy rainfall,
lightning, and strong/variable wind gusts will remain possible. MVFR
cigs will be in place ahead of the line with rising cloud bases and
clearing skies behind the line. Widespread MVFR to possibly IFR cigs
will then redevelop during the early morning hours Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              81  69  88  71 /  90  10  10  10
Austin Bergstrom Intl Airport  81  66  87  67 /  90  10  10  10
New Braunfels Muni Airport     82  68  88  70 /  90  10  10  10
Burnet Muni Airport            81  65  86  68 /  80   0  10  10
Del Rio Intl Airport           93  66  96  75 /   0   0  10  10
Georgetown Muni Airport        81  65  86  66 /  90  10  10  10
Hondo Muni Airport             88  64  91  69 /  70   0  10  10
San Marcos Muni Airport        81  66  87  68 /  90  10  20  10
La Grange - Fayette Regional   82  71  85  71 /  80  30  20  10
San Antonio Intl Airport       83  68  88  70 /  90   0  10  10
Stinson Muni Airport           84  69  89  72 /  90   0  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...Gale
Long-Term...04
Aviation...Gale
Hazardous weather outlook, Apr 28, 5:03 AM CDT, 2 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
503 AM CDT Sun Apr 28 2024

TXZ171>173-183>194-202>209-217>225-228-291015-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
503 AM CDT Sun Apr 28 2024

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Strong to severe thunderstorms are possible today across portions
of the Rio Grande Plains, Hill Country, I-35 corridor, and
Coastal Plains. Large hail and damaging wind gusts are the main
threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

An unsettled weather pattern continues through next week with
potential for thunderstorms each day. Strong to severe storms and
locally heavy rains are possible across portions of the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Apr 28, 4:41 AM CDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
441 AM CDT Sun Apr 28 2024

TXZ185>187-202>204-217-218-281030-
Maverick TX-Uvalde TX-Kerr TX-Kinney TX-Medina TX-Real TX-Bandera TX-
Zavala TX-
441 AM CDT Sun Apr 28 2024

...Strong thunderstorms will impact portions of northwestern Medina,
Bandera, central Kerr, southern Kinney, northern Maverick, Uvalde,
northern Zavala and southeastern Real Counties through 530 AM CDT...

At 440 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles west of Medina to near Laguna to near
Anacacho to 11 miles northwest of Quemado. Movement was east at 30
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Medina, Kerrville, Uvalde, Hondo, Brackettville, Bandera, Leakey,
Spofford, Quemado, La Pryor, Tarpley, Vanderpool, Batesville, Ingram,
Sabinal, Hunt, Laguna, D'Hanis, Bandera Falls, and
Kerrville-Schreiner Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

&&

LAT...LON 2886 10059 2889 10059 2891 10062 2890 10063
      2892 10063 2894 10065 2900 10065 2909 10067
      2917 10077 2945 10036 2975 9973 3009 9966
      3011 9894 2945 9892 2883 9976
TIME...MOT...LOC 0940Z 280DEG 27KT 2983 9941 2945 9994 2925 10027
2909 10072

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, Apr 28, 5:12 AM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
512 AM CDT Sun Apr 28 2024

TXZ186>189-202>205-217>219-281100-
Frio TX-Maverick TX-Bexar TX-Uvalde TX-Gillespie TX-Kerr TX-
Kinney TX-Medina TX-Bandera TX-Zavala TX-Kendall TX-
512 AM CDT Sun Apr 28 2024

...Strong thunderstorms will impact portions of Medina, Bandera,
eastern Kerr, southeastern Kinney, northern Maverick, Uvalde,
northern Zavala, southern Gillespie, northwestern Frio, Kendall and
northwestern Bexar Counties through 600 AM CDT...

At 511 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Center Point to 7 miles northwest of
Knippa to near Anacacho to near Quemado. Movement was east at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Antonio, Medina, Kerrville, Uvalde, Boerne, Fredericksburg,
Hondo, Castroville, Comfort, Brackettville, Bandera, Spofford, La
Pryor, Tarpley, Batesville, Quemado, Leon Valley, Helotes, Fair Oaks
Ranch, and Cross Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2886 10059 2908 10067 2945 10036 2963 9960
      2991 9941 3020 9937 3034 9859 2978 9861
      2974 9865 2975 9863 2945 9862 2884 9966
TIME...MOT...LOC 1011Z 271DEG 31KT 2993 9907 2940 9968 2917 10025
2898 10070

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, Apr 28, 5:47 AM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
547 AM CDT Sun Apr 28 2024

TXZ186>191-203>206-218-219-281130-
Frio TX-Comal TX-Bexar TX-Uvalde TX-Blanco TX-Gillespie TX-Kerr TX-
Medina TX-Hays TX-Bandera TX-Zavala TX-Kendall TX-
547 AM CDT Sun Apr 28 2024

...Strong thunderstorms will impact portions of Medina, Bandera,
southeastern Kerr, western Hays, Uvalde, Blanco, Zavala, eastern
Gillespie, west central Frio, Kendall, northwestern Bexar and Comal
Counties through 630 AM CDT...

At 547 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Albert to near D'Hanis to Uvalde Estates
to 7 miles northwest of Cometa. Movement was east at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Antonio, Medina, Kerrville, Uvalde, Boerne, Fredericksburg,
Hondo, Crystal City, Dripping Springs, Castroville, Wimberley,
Comfort, Blanco, Bandera, Round Mountain, La Pryor, Tarpley,
Batesville, Canyon Lake Dam, and San Antonio Int Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2865 10011 2944 10009 2965 9950 3015 9891
      3041 9910 3046 9823 3044 9816 3036 9817
      3033 9813 2987 9804 2926 9883 2909 9941
      2867 9938
TIME...MOT...LOC 1047Z 270DEG 32KT 3014 9866 2940 9932 2915 9986 2877
10007

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, Apr 28, 6:29 AM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
629 AM CDT Sun Apr 28 2024

TXZ171>173-186-187-189>192-203>206-218-219-281230-
Bexar TX-Uvalde TX-Blanco TX-Williamson TX-Bandera TX-Burnet TX-
Frio TX-Comal TX-Kerr TX-Medina TX-Llano TX-Hays TX-Zavala TX-
Kendall TX-Travis TX-
629 AM CDT Sun Apr 28 2024

...Strong thunderstorms will impact portions of central Bandera,
eastern Uvalde, Travis, Kendall, Burnet, Medina, Williamson,
southeastern Kerr, Hays, Blanco, Zavala, eastern Llano, Frio,
northwestern Bexar and Comal Counties through 730 AM CDT...

At 628 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Killeen to near Granite
Shoals to near Payton to near Lakehills to 9 miles northwest of Frio
Town to near Loma Vista. Movement was east at 40 mph.

HAZARD...Winds in excess of 40 mph and heavy rains up to 1 inch.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
San Antonio, Austin, Round Rock, New Braunfels, Cedar Park,
Georgetown, Pflugerville, Schertz, Kyle, Universal City, Taylor, Live
Oak, Buda, Boerne, Selma, Pearsall, Hondo, Crystal City, Burnet, and
Marble Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3091 9783 3081 9746 3058 9738 2961 9826
      2925 9880 2864 9896 2865 9993 2965 9950
      3018 9855 3090 9847 3101 9789
TIME...MOT...LOC 1128Z 248DEG 33KT 3099 9779 3058 9841 3014 9829 2963
9889 2909 9946 2880 9965

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, Apr 28, 7:07 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
707 AM CDT Sun Apr 28 2024

TXZ172-173-187-189>192-204>207-219-220-281300-
Bexar TX-Blanco TX-Williamson TX-Bandera TX-Burnet TX-Frio TX-
Guadalupe TX-Comal TX-Atascosa TX-Medina TX-Hays TX-Kendall TX-
Travis TX-
707 AM CDT Sun Apr 28 2024

...Strong thunderstorms will impact portions of southeastern Bandera,
western Guadalupe, Travis, northwestern Atascosa, southern Kendall,
eastern Burnet, Medina, Williamson, Hays, southeastern Blanco, Frio,
Bexar and Comal Counties through 800 AM CDT...

At 706 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Briggs to near Bear Creek to Bulverde to 6
miles west of Moore. Movement was east at 40 mph.

HAZARD...Winds in excess of 40 mph and heavy rains up to 1.5 inches.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
San Antonio, Austin, Round Rock, New Braunfels, Cedar Park,
Georgetown, San Marcos, Pflugerville, Schertz, Kyle, Cibolo,
Universal City, Taylor, Live Oak, Buda, Boerne, Selma, Pearsall,
Hondo, and Devine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3101 9789 3091 9783 3074 9727 3064 9723
      2986 9793 2946 9812 2911 9840 2864 9896
      2864 9939 2935 9937 2978 9888 3027 9817
      3096 9816
TIME...MOT...LOC 1206Z 247DEG 33KT 3091 9795 3023 9799 2979 9848 2904
9912

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, Apr 28, 7:46 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
746 AM CDT Sun Apr 28 2024

TXZ173-190>194-204>208-219>221-223-281345-
Bexar TX-Blanco TX-Caldwell TX-Williamson TX-Gonzales TX-Lee TX-
Frio TX-Guadalupe TX-Comal TX-Atascosa TX-Bastrop TX-Medina TX-
Hays TX-Wilson TX-Travis TX-
746 AM CDT Sun Apr 28 2024

...Strong thunderstorms will impact portions of Guadalupe, Travis,
Atascosa, western Wilson, southeastern Medina, Williamson, Caldwell,
Hays, southeastern Blanco, Frio, central Bastrop, northwestern
Gonzales, northwestern Lee, Bexar and Comal Counties through 845 AM
CDT...

At 746 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Jarrell to near Bee Cave to near Santa
Clara to near Somerset to near Goldfinch. Movement was east at 30
mph.

HAZARD...Winds in excess of 40 mph, half inch hail, and rainfall up
         to 1.5 inches.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Antonio, Austin, Round Rock, New Braunfels, Cedar Park,
Georgetown, San Marcos, Pflugerville, Schertz, Kyle, Seguin, Cibolo,
Universal City, Taylor, Live Oak, Buda, Lockhart, Pleasanton, Selma,
and Pearsall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3074 9727 3048 9716 2978 9740 2912 9818
      2867 9826 2865 9928 2917 9925 2989 9839
      3029 9822 3090 9774
TIME...MOT...LOC 1246Z 252DEG 28KT 3083 9758 3028 9805 2963 9815 2927
9867 2882 9883

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 12:27 AM CDTSpecial Weather StatementEWXVal Verde63 min
Apr 28, 1:25 AM CDTSpecial Weather StatementEWXVal Verde65 min
Apr 28, 2:23 AM CDTSpecial Weather StatementEWXEdwards, Val Verde67 min
Apr 28, 2:50 AM CDTSpecial Weather StatementEWXEdwards, Kinney40 min
Apr 28, 3:14 AM CDTSpecial Weather StatementEWXEdwards, Kerr, Kinney, Real46 min
Apr 28, 3:39 AM CDTSpecial Weather StatementEWXEdwards, Gillespie, Kerr, Kinney, Real51 min
Apr 28, 4:16 AM CDTSpecial Weather StatementEWXBandera, Blanco, Gillespie, Kendall, Kerr, Kinney and 2 more44 min
Apr 28, 4:41 AM CDTSpecial Weather StatementEWXBandera, Kerr, Kinney, Medina, Uvalde, Zavala49 min
Apr 28, 5:12 AM CDTSpecial Weather StatementEWXBandera, Kendall, Kerr, Kinney, Medina, Uvalde and 1 more48 min
Apr 28, 5:47 AM CDTSpecial Weather StatementEWXBandera, Blanco, Comal, Gillespie, Kendall, Medina and 2 more43 min
Apr 28, 6:29 AM CDTSpecial Weather StatementEWXBandera, Bexar, Blanco, Burnet, Comal, Frio and 6 more61 min
Apr 28, 7:07 AM CDTSpecial Weather StatementEWXBexar, Comal, Frio, Hays, Medina, Travis and 1 more53 min
Apr 28, 7:13 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Hays, Travis, Williamson3 hr
Apr 28, 7:46 AM CDTSpecial Weather StatementEWXAtascosa, Bastrop, Bexar, Caldwell, Comal, Frio and 4 more59 min
Apr 28, 8:34 AM CDTSpecial Weather StatementEWXBastrop41 min
Apr 28, 8:38 AM CDTSpecial Weather StatementEWXKarnes, Wilson52 min
Apr 28, 8:58 AM CDTSpecial Weather StatementEWXBastrop, Lee62 min
Apr 28, 9:30 AM CDTSpecial Weather StatementEWXWilson45 min
Apr 28, 9:52 AM CDTSpecial Weather StatementEWXLee38 min
Apr 28, 10:13 AM CDTSpecial Weather StatementEWXAtascosa47 min
Apr 28, 11:09 AM CDTSpecial Weather StatementEWXAtascosa51 min
Apr 28, 11:22 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Wilson53 min
Apr 28, 11:57 AM CDTSpecial Weather StatementEWXBurnet48 min
Apr 28, 12:12 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Wilson63 min
Apr 28, 12:17 PM CDTAreal Flood AdvisoryEWXAtascosa, Wilson4 hr
Apr 28, 1:02 PM CDTSevere Thunderstorm WarningEWXGuadalupe, Wilson18 min
Apr 28, 1:17 PM CDTSpecial Weather StatementEWXWilson43 min
Apr 28, 1:27 PM CDTSevere Thunderstorm WarningEWXKarnes, Wilson31 min
Apr 28, 1:31 PM CDTSpecial Weather StatementEWXWilliamson44 min
Apr 28, 2:00 PM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Apr 28, 2:01 PM CDTSpecial Weather StatementEWXWilson44 min
Apr 28, 2:09 PM CDTSpecial Weather StatementEWXWilliamson36 min
Apr 28, 2:18 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Wilson19 min
Apr 28, 2:45 PM CDTSpecial Weather StatementEWXWilliamson30 min

Nearby

Severe Thunderstorm Warnings in Texas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.